Alert archive / Wisconsin / River Flood Warnings in 2015

River Flood Warning 18, NWS Green Bay, WI

December 19, 2015Outagamie County, Waupaca County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Dec 19, 2015, 2:40 AM CST for Outagamie County, Waupaca County, Winnebago County, Wisconsin. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Dec 19, 2015, 2:40 AM CST (08:40 UTC)
Expired
Dec 23, 2015, 8:59 AM CST
In force
4 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Outagamie County, WI, Waupaca County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wolf River (WI) at New London (NEWW3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
10.5 ft
Major stage
11.1 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04079000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WGUS43 KGRB 190840
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
240 AM CST SAT DEC 19 2015

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Wolf River at New London affecting Outagamie...Waupaca and 
  Winnebago Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC087-135-139-192340-
/O.NEW.KGRB.FL.W.0018.151219T0840Z-151220T0100Z/
/NEWW3.1.ER.151219T0700Z.151219T0700Z.151219T0700Z.NO/
240 AM CST SAT DEC 19 2015

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Wolf River at New London.
* At  1:00 AM Saturday the stage was 9.0 feet. 
* Flood stage is 9.0 feet. 
* FORECAST...THE RIVER WILL rise to near 9.1 feet late this morning. the river 
  will FALL TO BELOW FLOOD STAGE BY after midnight this morning.
* At 9.0 feet...There is minor urban flooding in the New London area 
  including Pfiefer park.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$

kurimski
9 follow-up statements
690 
WGUS83 KGRB 191454
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
853 AM CST SAT DEC 19 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Outagamie...Waupaca and Winnebago
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-135-139-200553-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-151221T1800Z/
/NEWW3.1.ER.151219T0700Z.151219T1800Z.151221T0000Z.NO/
853 AM CST SAT DEC 19 2015

The Flood Warning continues for
  The Wolf River at New London.
* until Monday afternoon...Or until the warning is cancelled.
* At  8:00 AM Saturday the stage was 9.1 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* At 9.0 feet...There is minor urban flooding in the New London area 
  including Pfiefer park.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$
470 
WGUS83 KGRB 200242
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
842 PM CST SAT DEC 19 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Outagamie...Waupaca and Winnebago
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-135-139-201742-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-151222T0000Z/
/NEWW3.1.ER.151219T0700Z.151220T0100Z.151221T0600Z.NO/
842 PM CST SAT DEC 19 2015

The Flood Warning continues for
  The Wolf River at New London.
* until Monday evening...Or until the warning is cancelled.
* At 7:00 PM Saturday the stage was 9.1 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  early Monday morning.
* At 9.0 feet...There is minor urban flooding in the New London area 
  including Pfiefer park.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$
375 
WGUS83 KGRB 201537
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
937 AM CST SUN DEC 20 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Outagamie...Waupaca and 
  Winnebago Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-135-139-210637-
/O.CON.KGRB.FL.W.0018.000000T0000Z-151222T1200Z/
/NEWW3.1.ER.151219T0700Z.151220T1800Z.151221T1800Z.NO/
937 AM CST SUN DEC 20 2015

The Flood Warning continues for
  The Wolf River at New London.
* until Tuesday morning...Or until the warning is cancelled.
* At  8:00 AM Sunday the stage was 9.2 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* At 9.0 feet...There is minor urban flooding in the New London area 
  including Pfiefer park.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$
086 
WGUS83 KGRB 210211
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
811 PM CST SUN DEC 20 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Outagamie...Waupaca and Winnebago
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-135-139-211711-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-151222T1800Z/
/NEWW3.1.ER.151219T0700Z.151221T0100Z.151222T0000Z.NO/
811 PM CST SUN DEC 20 2015

The Flood Warning continues for
  The Wolf River at New London.
* Until Tuesday afternoon...or until the warning is cancelled.
* At 7:00 PM Sunday the stage was 9.2 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  Monday evening.
* At 9.0 feet...There is minor urban flooding in the New London area 
  including Pfiefer park.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$
133 
WGUS83 KGRB 211642
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1042 AM CST MON DEC 21 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Outagamie...Waupaca and Winnebago
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-135-139-220742-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-151224T0600Z/
/NEWW3.1.ER.151219T0700Z.151221T0100Z.151223T1200Z.NO/
1042 AM CST MON DEC 21 2015

The Flood Warning continues for
  The Wolf River at New London.
* until late Wednesday night...Or until the warning is cancelled.
* At 9:00 AM Monday the stage was 9.2 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* At 9.0 feet...There is minor urban flooding in the New London area 
  including Pfiefer park.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$
899 
WGUS83 KGRB 220310
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
910 PM CST MON DEC 21 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Outagamie...Waupaca and Winnebago
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-135-139-221810-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-151223T1200Z/
/NEWW3.1.ER.151219T0700Z.151221T0100Z.151222T1800Z.NO/
910 PM CST MON DEC 21 2015

The Flood Warning continues for
  The Wolf River at New London.
* until Wednesday morning...Or until the warning is cancelled.
* At 8:00 PM Monday the stage was 9.1 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* At 9.0 feet...There is minor urban flooding in the New London area 
  including Pfiefer park.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$
403 
WGUS83 KGRB 221502
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
902 AM CST TUE DEC 22 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-230602-
/O.EXT.KGRB.FL.W.0017.000000T0000Z-151225T1200Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151224T0600Z.NR/
902 AM CST TUE DEC 22 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until Friday morning...Or until the warning is cancelled.
* At  7:30 AM Tuesday the stage was 11.8 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  early Thursday morning.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land.  The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
999 
WGUS83 KGRB 230230
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
830 PM CST TUE DEC 22 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Outagamie...Waupaca and 
  Winnebago Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-135-139-231730-
/O.CON.KGRB.FL.W.0018.000000T0000Z-151223T1800Z/
/NEWW3.1.ER.151219T0700Z.151221T0100Z.151222T2100Z.NO/
830 PM CST TUE DEC 22 2015

The Flood Warning continues for
  The Wolf River at New London.
* until Wednesday afternoon...Or until the warning is cancelled.
* At 7:00 PM Tuesday the stage was 9.0 feet. 
* Flood stage is 9.0 feet. 
* At 9.0 feet...There is minor urban flooding in the New London area 
  including Pfiefer park.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$
365 
WGUS83 KGRB 231459
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
859 AM CST WED DEC 23 2015

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Outagamie...Waupaca and 
  Winnebago Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-135-139-231529-
/O.CAN.KGRB.FL.W.0018.000000T0000Z-151223T1800Z/
/NEWW3.1.ER.151219T0700Z.151221T0100Z.000000T0000Z.NO/
859 AM CST WED DEC 23 2015

The Flood Warning is cancelled for
  The Wolf River at New London.
* At  8:00 AM Wednesday the stage was 8.9 feet. 
* Flood stage is 9.0 feet. 
* Forecast...the river has fallen below flood stage at 8.9 feet.
* At 9.0 feet...There is minor urban flooding in the New London area 
  including Pfiefer park.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Dec 18, 10:33 PM CST, 4 hours 7 minutes earlier.

Area forecast discussion, Dec 18, 10:33 PM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1033 PM CST FRI DEC 18 2015

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SYNOPSIS...
ISSUED AT 237 PM CST FRI DEC 18 2015

ANOTHER DAY OF SEASONABLE TEMPERATURES SATURDAY...THEN READINGS
WILL RETURN TO ABOVE NORMAL LEVELS AND REMAIN THERE THROUGH
CHRISTMAS DAY. SOME LIGHT PRECIPITATION IS LIKELY LATE IN THE
WEEKEND...AND AGAIN DURING THE MIDDLE OF NEXT WEEK.

THE AMPLITUDE OF THE LARGE SCALE PATTERN WL DECREASE SOME DURING
THE NEXT SEVERAL DAYS AS A BROAD LARGE-SCALE TROF SETS UP OVER
THE WRN PLAINS. REAMPLIFICATION AND INCREASED SPLITTING OF THE
FLOW WILL BEGIN LATE IN THE PERIOD...AND CONTINUE INTO THE
CHRISTMAS HOLIDAY WEEKEND. DESPITE THE LARGE SCALE CHANGES...THE
STREAM OF ENERGETIC SHORTWAVES CROSSING THE COUNTRY WILL CONTINUE.

SEASONABLE TEMPERATURES ARE EXPECTED TONIGHT AND SATURDAY...
THOUGH AFTER THE PROLONGED PERIOD OF ABOVE NORMAL READINGS IT WILL
PROBABLY BE PERCEIVED BY MOST PEOPLE AS BEING RATHER CHILLY. THE
COOL DOWN WILL BE SHORT-LIVED HOWEVER...AS THE LOSS OF LARGE
SCALE AMPLITUDE ALLOWS MILDER PACIFIC AIR TO AGAIN SURGE ACROSS
THE REGION...TAKING TEMPERATURES BACK TO CONSIDERABLY ABOVE
NORMAL. THE SHRTWVS CROSSING THE REGION WL RESULT IN SEVERAL
OPPORTUNITIES FOR PCPN. THEY SHOULD HAVE ACCESS TO SUFFICIENT
MOISTURE TO BRING NEAR NORMAL AMNTS. THE POTENTIAL FOR ANOTHER
ROUND OF SIG/HEAVY PCPN STILL LOOMS JUST BEYOND THE END OF THE
FCST PERIOD.
&&

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 237 PM CST FRI DEC 18 2015

CLOUDS AND FLURRIES SHOULD SLOWLY DECREASE OVERNIGHT AS UPR
HEIGHTS RISE AND RIDGING APPROACHES FROM THE PLAINS. DESPITE WLY
SFC WINDS...THE TRAJECTORY OF THE FLOW ABOVE SFC WL BE MARGINAL TO
BRING SOME LAKE CLDS TO THE AREAS NEAR THE UPPER MICHIGAN BORDER.
SO...KEPT CLDS AND FLURRIES THE LONGEST IN THAT AREA. WINDS ARE
NOT EXPECTED TO TOTALLY DIE OFF TNGT. THAT COMBINED WITH A LACK OF
SNOW COVER ACROSS MUCH OF THE AREA WL BE WORKING AGAINST A SHARP
DROP IN TEMPS TNGT. TRENDED THE FORECAST TOWARD A BLEND OF THE
BIAS CORRECTED TEMPERATURE PRODUCTS...WHICH WERE PRIMARILY ON THE
COOLER SIDE OF THE GUIDANCE ENVELOPE.

QUIET WX IS EXPECTED SATURDAY AS SFC RIDGE CROSSES THE AREA.
STAYED CLOSE TO A BLEND OF THE TOP PERFORMING GUIDANCE PRODUCTS
FOR MAX TEMPS...WHICH WAS SIMILAR TO WHAT WE HAD IN THE PREVIOUS
FORECAST.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 237 PM CST FRI DEC 18 2015

THE AMPLIFIED PATTERN OVER THE CONUS WILL TRANSITION INTO MORE OF
A ZONAL FLOW TO START THE NEW WEEK...AND CONTINUE FOR MUCH OF THE
WEEK...BEFORE TRANSITIONING BACK TO A MORE AMPLIFIED AFTER
CHRISTMAS DAY AS A DEEP TROUGH DIGS OVER THE FOUR CORNERS REGION
AND RIDGING BUILDS OVER THE EASTERN CONUS. SEVERAL PIECES OF
ENERGY WILL PUSH ACROSS THE REGION THROUGH THE PERIOD IN THE W/SW
FLOW...BRINGING CHANCES FOR PRECIP WITH THEM. TIMING AND PRECIP
TYPE ISSUES WILL BE THE BIGGEST FORECAST CONCERNS...ESPECIALLY AS
MODELS STILL REMAIN ON DIFFERENT PAGES ON MANY OF THE DETAILS WITH
EACH SYSTEM. TEMPS WILL BE ABOVE NORMAL THROUGH MOST OF THE
PERIOD...WITH THE COLD AIR BOTTLED UP IN NORTHERN CANADA.

OTHER THAN MAYBE SOME FLURRIES OVER NORTHERN WI...DRY WEATHER IS
EXPECTED ON SATURDAY NIGHT INTO SUNDAY AM AS SURFACE AND UPPER
LEVEL RIDGING PUSH OVER THE GREAT LAKES REGION. A CHILLY NIGHT IS
EXPECTED AS LOWS DROP INTO THE MIDDLE TEENS TO LOWER 20S...WHICH
IS 5-10 DEGREES ABOVE NORMAL.

THE DRY WEATHER LOOKS TO COME TO AN END SUNDAY AFTERNOON INTO
SUNDAY NIGHT...AS MODELS SHOW A QUICK MOVING MID-LEVEL SHORTWAVE
AND SURFACE LOW PRESSURE SYSTEM ARRIVING SUNDAY NIGHT. MODELS HAVE
COME INTO A LITTLE BETTER AGREEMENT ON SPREADING PRECIP OVER THE
AREA SUNDAY NIGHT...HOWEVER STILL REMAIN IN TWO CAMPS OVER HOW THE
SYSTEM WILL PLAY OUT OF THE AREA. NAM/GFS STILL IN THE
FASTER/WEAKER CAMP...WITH THE THE GEM/ECMWF STILL SLOWER/STRONGER.
PRECIP TYPE WILL ALSO BE A CONCERN AS EACH MODEL DRAWS IN A
DIFFERENT AMOUNT OF COLD AIR. THERE IS NOT MUCH COLD AIR TO WORK
WITH...BUT THE NAM AND GEM...AND TO SOME DEGREE THE ECMWF...WOULD
BRING JUST ENOUGH COLD AIR TO PRODUCE SOME ACCUMULATING SNOW
(ESPECIALLY IN THE GEM SINCE THERE IS A LOT MORE QPF ON THE BACK
SIDE OF THE SYSTEM). THE LOCATIONS OF THE ACCUMULATING SNOW IS
STILL IN QUESTION AS WELL. OTHER MODELS KEEP THE BOUNDARY LAYER A
LITTLE TOO WARM. STILL A LITTLE EARLY TO PICK SIDES...SO A BLEND
WILL BE USED...WHICH FITS WELL WITH THE PREVIOUS FORECAST...WHICH
KEEPS MAINLY RAIN FOR THE FOX VALLEY AND LAKESHORE. SLIGHTLY
COLDER AIR AS YOU WORK NORTH SO WILL KEEP A MIX THERE...BUT THAT
SHOULD BE FARTHER AWAY FROM THE HEAVIER PRECIP.

TO ADD TO THE PRECIP TYPE ISSUE...SATURATION ISSUES WILL ALSO BE
PRESENT. MODEL SOUNDING SHOW A LAYER OF DRY AIR IN THE MID-LEVELS
WHICH COULD HINDER ICE CRYSTAL DEVELOPMENT...LEADING TO MORE
DRIZZLE OR FREEZING DRIZZLE SUNDAY AND SUNDAY NIGHT. WILL HAVE A
WINTRY MIX OF PRECIP IN THE GRIDS...INCLUDING FREEZING
DRIZZLE...SNOW...AND EVEN SOME SLEET FOR THE NORTH...AND MAINLY
RAIN OVER THE EAST. THERE WILL ALSO BE A CHANCE OF SOME LIGHT SNOW
SHOWERS OVER NORTHERN WI FOR ANOTHER WEAK SURFACE LOW AND MID-
LEVEL SHORTWAVE CROSSING INTO LAKE SUPERIOR. SUNDAY COULD ALSO BE
A BLUSTERY DAY FOR PORTIONS OF CENTRAL AND EASTERN WI...AS
40-50KT WINDS RESIDE AROUND 5000-6000FT. CLOUD COVER SHOULD REDUCE
MIXING...BUT MIXING TO JUST 2000-3000 FT SHOULD GET GETS INTO THE
25-35KT RANGE.

EVEN THE SLOWEST MODELS BRING ANY PRECIP TO AN END EARLY MONDAY
AFTERNOON...WITH DRY WEATHER EXPECTED MONDAY NIGHT INTO TUESDAY. A
WEAK MID-LEVEL SHORTWAVE AND SOME WARM AIR ADVECTION COULD KICK
OFF SOME VERY LIGHT PRECIP ON TUESDAY...BUT WILL NOT MENTION IN
THE GRIDS.

NEXT CHANCE FOR PRECIP ARRIVES TUESDAY NIGHT INTO WEDNESDAY
NIGHT...BUT MODELS DISAGREE ON EXACT TIMING. THIS SYSTEM LOOKS TO
BE PRETTY WARM FOR THIS TIME OF YEAR...AS MOST HAVE BEEN THIS
YEAR...WITH MAINLY RAIN EXPECTED OVER THE EAST...AND A MIX OF
RAIN AND SNOW OVER THE NORTH. THIS SYSTEM COULD TAP INTO A LITTLE
GULF MOISTURE...WHICH COULD ADD TO OR EXTEND SOME OF THE HYDRO
CONCERNS IN THE AREA...BUT MODELS DIFFER ON WHERE THE HEAVIEST
RAIN WILL SET UP...BUT SOMETHING TO WATCH IN FUTURE MODEL RUNS.
YET ANOTHER SYSTEM IS EXPECTED AT THE END OF NEXT WEEK OR WEEKEND
WITH A LOT TIME TO IRON OUT THOSE DETAILS.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1027 PM CST FRI DEC 18 2015

WIDESPREAD STRATOCUMULUS (VFR/CIGS) AND SCT FLURRIES WERE STILL
ONGOING OVER THE FORECAST AREA LATE THIS EVG. EXPECT AT LEAST
PARTIAL CLEARING TO OCCUR OVERNIGHT AS A RIDGE OF HIGH PRESSURE
MOVES INTO THE WESTERN GREAT LAKES. THE CLOUDS ARE EXPECTED TO BE
MOST PERSISTENT OVER NORTHERN WI...WHERE THEY MAY LINGER INTO
SATURDAY MORNING. GUSTY WEST WINDS WILL SUBSIDE AND TURN SOUTHWEST
ON SATURDAY AFTERNOON AS THE RIDGE AXIS ARRIVES.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......BERSCH
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Dec 18, 2:12 PM CST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
212 PM CST FRI DEC 18 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
212 PM CST FRI DEC 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

HAZARDOUS TRAVEL IS POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY MORNING...
MAINLY NORTH AND WEST OF THE FOX VALLEY...DUE TO A MIX OF LIGHT
RAIN...SNOW...SLEET...AND FREEZING DRIZZLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-192015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
212 PM CST FRI DEC 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SKOWRONSKI/BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 3:36 PM CSTSmall Craft AdvisoryGRB41 hr

Nearby

River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.